See Alike in...

Alike App

Browser

Wi94

467d

I just got off depakote after being on it for 10 years. It was making me sluggish, uncoordinated, and gain weight. I switched to Lithium. I've been experiencing serious mood fluctuations from depressed to happy to extreme anxiety and irritability. The Lithium doesn't seem to be doing anything. I've read that you can go through withdrawals from antipsychotics. Should I ask to get back on depakote or tough it out until the withdrawals go away?

    • busybee79

      464d

      I spent 18 months on lithium and it seemed to cause me to rapid cycle so I would be depressed for a couple of weeks then hypermanic for a couple of weeks.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It's important to consult with your doctor or psychiatrist about your concerns and symptoms. They can provide guidance on whether you should continue with Lithium, switch back to Depakote, or explore other treatment options. Remember that individual experiences with medications can vary, so it's crucial to work closely with a healthcare professional to find the best solution for your situation.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion